C spectral rigidity of the ellipse

Hamid Hezari*, Steve Zelditch

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

We prove that ellipses are infinitesimally spectrally rigid among C domains with the symmetries of the ellipse.

Original languageEnglish (US)
Pages (from-to)1105-1132
Number of pages28
JournalAnalysis and PDE
Volume5
Issue number5
DOIs
StatePublished - 2012

Keywords

  • Ellipses
  • Inverse spectral problems
  • Isospectral deformations
  • Spectral rigidity

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'C<sup>∞</sup> spectral rigidity of the ellipse'. Together they form a unique fingerprint.

Cite this